# SDR R61A201510130778

- Difficulty date: October 13, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 22,597 hours, 17,788 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING RIB 10 FLAP TRACK ROLLER ASSY FWD UPPER MISDRILLED.  MX R & R RIB 10, INSTALLED OTBD ROLLER ON SUPPORT ASSY IAW SRM 51-40-02, 51-43-03.
